advertisement
Question
Posted by: kaznor | 2004/10/22

menopause

Where in JHB is the menopause clinic situated?
what is their telephone number?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

It is normal to have a disruption of the cycle for about three months after stopping the Pill. If you stopped more than 3 months ago, there could be a number of reasons for not having your periods, apart from menopause.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: nervous | 2004/10/22

I am 36 years old. Have been on Ginnett for about a year and stopped so that my body could just have a bit of rest. The first month after I stopped I was about 2 weeks late, after that it stopped completely. Am I in menopause? I always had hormonal problems, endemetriosis, etc. My mom went into her menopause when she was my age. I don't have any signs of starting again. What now????

Reply to nervous

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement